Pregabalin for arms pain

My neck xray and full MOT blood tests all came back perfect,no signs of infections for antibiotics - so as I don't get on with amatrypaline and gabapentin ,the next trial is with Pregabalin 75mg twice a day which after a week are supposed to reduce my need for tramadol and over counter ibuprofen(which will be good for my reflux and IBS) and paracetamol.As long as the arms pain can be reduced or eliminated with bearable side effects , I will give them a go.......

Has anyone got experience of Pregabalin ,as I like to keep my wits about me and maintain my weight ,which I could not do with the other meds?

7 Replies

oldestnewest
  • Yes i have & for me personally they were horrid but may suit you.xx

  • Hi Missymo , thanks for your response,I am cautious with meds as the side effects can be worse than what they are supposed to treat and my gp's know me in that if I am not happy with their treatment I will stop their proposed treatments.

    I will keep you posted here as to how I get on.....

  • I was prescribed Pregabalin last year for Polymyalgia, it eased most of my joint pain, and didn't interfere with my IBS .

  • I've been on Pregablin for 10yrs,I did believe in my GP,give them a bit longer ect ect,well I'm now hooked on them .Trying to WD from them are hell if you have IBS. Since then I've used my own intuition,if anything don't do the job after 1mth,I stop it.

  • Thanks,I am taking 1 x 75mg capsule twice a day with 3 types of painkillers and avoid taking the pregabalin at night in case it keeps me awake? So far, allbeit after only a few days ,my arm pains are the same - maybe I need to wait a few weeks ,but I have booked a routine slot with my GP before I reorder next month as Like you,I don't like taking meds if they don't work.....

  • I got on much better with these than gabapentin. I take 100 mg am and pm and it makes my pain more manageable. If I increase the dose it knocks me for six. I have lost weight with this medication, on gabapentin I gained around a stone (14lbs) every month. Not great when you have spinal damage!

  • Thanks for your response....I too put on a stone or more with gabapentin and my ankles swelled up , although I narrowed that down to onlodipine for blood pressure and gabapentin - so I stopped both and lost the stone in weight and I can wear normal shoes again...! I just hope like you , that I can maintain my weight or even lose another few lbs along the way.......

    All the meds and my age did effect my ED and after years of discussion with GP's and they finally referred me to a specialist to get my testosterone and libido back on track......and I am pleased to say that the TRT is working.....but I am concerned that one of the side effects of gabapentin and Pregabalin is ED and I am hoping that what happened with gabapentin is not going to happen again now with the new dosage of pregabalin as I am still getting the sporadic arm pains - but maybe I am just impatient as I am only on them for a few days and it may take a few weeks and dosage adjustment to get the desired effect of no arm pains at all...if that is possible..I will keep you posted on here as to how I get on........

You may also like...